Title: Solvability for nonlinear fractional q-difference equations with nonlocal conditions

Authors: Jufang Wang; Changlong Yu; Yanping Guo

Addresses: College of Sciences, Hebei University of Science and Technology, No. 26 Yuxiang Street, Shijiazhuang, Hebei, China ' College of Sciences, Hebei University of Science and Technology, No. 26 Yuxiang Street, Shijiazhuang, Hebei, China ' College of Sciences, Hebei University of Science and Technology, No. 26 Yuxiang Street, Shijiazhuang, Hebei, China

Abstract: In this paper, we study a class of nonlinear fractional q-difference equations boundary value problem. We obtain the existence and uniqueness of positive solutions for this problem by Banach's contraction mapping principle and Krasnoselskii's fixed point theorem on cone. Lastly, we give two examples to illuminate the use of the main results.

Keywords: fractional q-difference equations; positive solutions; boundary value problem; fixed point theorem.

DOI: 10.1504/IJMIC.2018.095836

International Journal of Modelling, Identification and Control, 2018 Vol.30 No.4, pp.303 - 309

Available online: 19 Oct 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article